# SDR ASOA200900457

- Difficulty date: April 8, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 15,656 hours, 10,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEQ 29 \ 1000-0013 FS 280 CORRODED ON RT SIDE THRESHOLD WEB ANGLE, TOP (13330 PG 56).
